# SDR KCQA201911010001

- Difficulty date: October 7, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N121CZ
- Make and model: Emb EMB-120ER
- Aircraft serial: 120350
- Aircraft time: 34,550 hours, 46,221 cycles
- Engine: Pwa PW118
- Engine time: 39,933 hours, 53,143 cycles
- Propeller: Hamstd 14RF9
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 8004142003
- Part serial: 91031075
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT RH ENGINE EEC FAILURE ANNUNCIATED WITH POWER REDUCTION TO ZERO PERCENT TORQUE. CREW PERFORMED QRH PROCEDURE, UNABLE TO RESTORE POWER ABOVE FLT IDLE. AIRCRAFT DIVERTED TO SUITABLE AIRPORT WITH PROPELLER IN FEATHER. AFTER LANDING ENGINE POWER AND EEC SYSTEM CHECKED, COULD NOT DUPLICATE, EEC AND ENGINE OPERATION WAS NORMAL.
